# SDR CA110112012

- Difficulty date: January 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING ELT OR COMPLIANCE WITH CAR 571 APPENDIX G ELT OPERATED FOR ABOUT 20 SECS THEN STOPPED OPERATING WITH NO OUTPUT POWER.  UNIT REMOVED FROM SERVICE.
